# SDR QXEA2012082900931

- Difficulty date: August 29, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ENGINE INSPECTION LIGHT LENS CLOCKED INCORRECTLY AND MULTIPLE AREAS OF CORROSION IN THE LIGHT CUP.   REMOVED INSP LIGHT IAW SRM 51-42-05-02-01.  LOCATED AND DRILLED NEW LIGHT ASSY IAW SRM 51-40-07-02-01.   INSTALLED LT INSPECTION LIGHT ASSY IAW SRM 51-42-05-02-01 AND 51-23-00-00-01.  PREPPED AND PAINTED IAW AMM 51-25-31-370-801.
